# SDR DALA2015010700132

- Difficulty date: January 7, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 63,148 hours, 46,699 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misinstalled
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE R1 DOOR SLIDE RELEASE LANYARD INSTALLED IMPROPERLY.  THE LANYARD WAS REMOVED AND REINSTALLED.
